# SDR UPS01836705

- Difficulty date: August 11, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 83,860 hours, 27,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558451N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA 1200 LONG 35R-36 BATHTUB FITTING IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED FITTING IAW DWG 3755845, AND SRM 53-2-0 FIG 2D.
